# SDR SWAA2024052085305

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 54,405 hours, 32,791 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W FWD SPAR ABOVE #1 BOOST PUMP; 'Z' ANGLE CRACKED<[01] REMOVED AND REPLACED Z ANGLE IAW SRM 51-40-02.;[02] C/W INSPECTION
